# SDR HYIA20141231001

- Difficulty date: December 28, 2014
- Submitted: December 31, 2014
- Operation: Air carrier
- Aircraft: N120PC
- Make and model: Cessna 402C
- Aircraft serial: 402C0079
- Aircraft time: 30,645 hours, 28,754 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE LT ANNUNCIATOR INTERMITTENT & AN ELEC SMELL IN CABIN.  INSPECTED, R & R LT ALTERNATOR OUT SENSOR IAW MM CH 34-30-0.  OPERATIONS CHECKED GOOD.  THE SMELL WAS DETERMINED TO BE THE CABIN VENT FAN WHICH WAS PLACED ON MEL.  NO FURTHER DEFECTS NOTED.
